Universidad Complutense de Madrid
E-Prints Complutense

Inflectional loci of scrolls over smooth, projective varieties

Impacto

Downloads

Downloads per month over past year

Lanteri, Antonio and Mallavibarrena Martínez de Castro, Raquel and Piene, Ragni (2012) Inflectional loci of scrolls over smooth, projective varieties. Indiana University Mathematics Journal, 61 (2). pp. 717-750. ISSN 0022-2518

Official URL: http://www.iumj.indiana.edu/IUMJ/FULLTEXT/2012/61/4630


URLURL Type
http://www.iumj.indiana.edu/Organisation


Abstract

Let X subset of P-N be a scroll over an m-dimensional variety Y. We find the locally free sheaves on X governing the osculating behavior of X, and, under certain dimension assumptions, we compute the cohomology class and the degree of the inflectional locus of X. The case m = 1 was treated in [9]. Here we treat the case m >= 2, which is more complicated for at least two reasons: the expression for the osculating sheaves and the computations of the class of the inflectional locus become more complex, and the dimension requirements needed to ensure validity of the formulas are more severe.


Item Type:Article
Uncontrolled Keywords:scrolls; inflectional locus; jets; principal parts bundle; Chern classes
Subjects:Sciences > Mathematics > Algebra
ID Code:21628
Deposited On:31 May 2013 11:34
Last Modified:31 May 2013 11:34

Origin of downloads

Repository Staff Only: item control page